# SDR ASOA200900211

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,857 hours, 7,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 WEB P/N CC670-34117-6 FOUND CRACK.
